# SDR SWIA202052776

- Difficulty date: September 10, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000503
- Aircraft time: 14,490 hours, 8,014 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA RT FLOOR BEAM CORRODED AROUND FASTENER, AS MARKED AT FR 87.  C-CHECK RO 9/24/2020.  REMOVED AND REPLACED AFT WET AREA RT FLOOR BEAM FR 86-89 WITH NEW PART FROM FACTORY.  NO SIGNIFICANT CHANGE TO WEIGHT AND BALANCE.  APPLIED FINISH, REF EMB SRM.  SEE CONTINUATION CARD FOR EVALUATION AND WORK PERFORMED.
